Alert archive / Missouri / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 22, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Apr 8, 2015, 7:14 AM CDT for Jackson County, Ray County, Missouri. It was in force for 46 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 8, 2015, 7:14 AM CDT (12:14 UTC)
- Expired
- Apr 8, 2015, 8:00 AM CDT
- In force
- 46 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Jackson County, MO, Ray County, MO
The radar
The Pleasant Hill radar (KEAX), 50 km from the middle of the area, began a volume at 12:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 8, 7:20 AM CDT | HAIL 1 | Orrick, MO | |
| Apr 8, 7:31 AM CDT | HAIL 0.75 | Nw Richmond, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 8, 6:39 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 12:00Z, 0.2 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 454 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 205 m²/s²
- 0-3 km storm-relative helicity
- 263 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.0
The text
As transmitted, in the capitals the NWS used until 2016.
361
WUUS53 KEAX 081214
SVREAX
MOC095-177-081300-
/O.NEW.KEAX.SV.W.0022.150408T1214Z-150408T1300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
714 AM CDT WED APR 8 2015
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN JACKSON COUNTY IN WEST CENTRAL MISSOURI...
RAY COUNTY IN WEST CENTRAL MISSOURI...
* UNTIL 800 AM CDT
* AT 714 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SIBLEY...AND
MOVING NORTHEAST AT 40 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
RICHMOND...ORRICK...WOODS HEIGHTS...HENRIETTA...FLEMING...CAMDEN...
RAYVILLE...KNOXVILLE AND RUSSELLVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3918 9426 3923 9424 3921 9421 3930 9421
3953 9412 3952 9377 3934 9376 3920 9399
3919 9403 3917 9403 3914 9409 3914 9410
3913 9411 3911 9413
TIME...MOT...LOC 1215Z 225DEG 35KT 3919 9416
HAIL...1.00IN
WIND...<50MPH
$$
BLAIR3 follow-up statements
821
WWUS53 KEAX 081220
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
720 AM CDT WED APR 8 2015
MOC095-081231-
/O.CAN.KEAX.SV.W.0022.000000T0000Z-150408T1300Z/
JACKSON MO-
720 AM CDT WED APR 8 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JACKSON COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3952 9377 3934 9376 3921 9398 3919 9403
3917 9403 3914 9409 3914 9410 3917 9414
3918 9418 3919 9419 3921 9417 3921 9421
3930 9421 3953 9412
TIME...MOT...LOC 1221Z 225DEG 35KT 3923 9410
$$
MOC177-081300-
/O.CON.KEAX.SV.W.0022.000000T0000Z-150408T1300Z/
RAY MO-
720 AM CDT WED APR 8 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR RAY COUNTY
UNTIL 800 AM CDT...
AT 719 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ORRICK...AND
MOVING NORTHEAST AT 40 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
RICHMOND...WOODS HEIGHTS...HENRIETTA...CAMDEN...RAYVILLE...KNOXVILLE
AND RUSSELLVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3952 9377 3934 9376 3921 9398 3919 9403
3917 9403 3914 9409 3914 9410 3917 9414
3918 9418 3919 9419 3921 9417 3921 9421
3930 9421 3953 9412
TIME...MOT...LOC 1221Z 225DEG 35KT 3923 9410
HAIL...1.00IN
WIND...<50MPH
$$
BLAIR279
WWUS53 KEAX 081231
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
731 AM CDT WED APR 8 2015
MOC177-081300-
/O.CON.KEAX.SV.W.0022.000000T0000Z-150408T1300Z/
RAY MO-
731 AM CDT WED APR 8 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR RAY COUNTY
UNTIL 800 AM CDT...
AT 728 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR RICHMOND...AND
MOVING NORTHEAST AT 40 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS. AT 720 AM...TRAINED WEATHER
SPOTTERS REPORTED QUARTER SIZE HAIL IN ORRICK.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
KNOXVILLE AND RUSSELLVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3952 9377 3934 9376 3922 9397 3931 9418
3953 9412
TIME...MOT...LOC 1231Z 225DEG 35KT 3930 9401
HAIL...1.00IN
WIND...<50MPH
$$
BLAIR319
WWUS53 KEAX 081247
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
747 AM CDT WED APR 8 2015
MOC177-081300-
/O.CON.KEAX.SV.W.0022.000000T0000Z-150408T1300Z/
RAY MO-
747 AM CDT WED APR 8 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
RAY COUNTY UNTIL 800 AM CDT...
AT 742 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHEAST
OF RICHMOND...AND MOVING NORTHEAST AT 40 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS. AT 731 AM...TRAINED WEATHER
SPOTTERS REPORTED PENNY SIZE HAIL NORTHWEST OF RICHMOND.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
RUSSELLVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3937 9399 3952 9400 3952 9377 3934 9376
3928 9386
TIME...MOT...LOC 1247Z 225DEG 35KT 3941 9386
HAIL...1.00IN
WIND...<50MPH
$$
BLAIRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 5:38 AM CDT, 1 hour 36 minutes earlier.
Area forecast discussion, Apr 8, 5:38 AM CDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 538 AM CDT Wed Apr 8 2015 .UPDATE... Issued at 538 AM CDT WED APR 8 2015 Warm air wing of convection has developed more early this morning across eastern Kansas with storms quickly approaching the Missouri border at this time. Storms north of I-70 are elevated in nature and have stayed below severe warning limits, though large hail may be possible if the shear above the boundary layer inversion can organize the storms somewhat this morning. Storms farther south, generally south of a Paola Kansas to Warrensburg Missouri, Marshall and Moberly line, will have more opportunity to develop severe weather this morning. These storms will be in the vicinity of the boundary left over from last night which might help these storms get a better connection to deep layer shear and instability. Continue to think that the activity north of the Missouri River will keep the inverted surface trough anchored along our southeast border through the morning. For this reason, have added areas of fog and drizzle this morning to the western half of the forecast area. && .DISCUSSION... Issued at 403 AM CDT WED APR 8 2015 Looks like more storms are in store for eastern Kansas and Missouri today. Overnight activity took awhile Tuesday evening to get going, but once the the cap was broken there where several rather strong storms, which could have been much stronger if there had been upper level dynamics to support the storms. The difference today is that a significant trough is moving into the Plains States, which will provide any storms this afternoon or this evening with plenty of upper level support for strong robust severe thunderstorms. But, first to what will happen this morning. Today - This Morning: Early this morning an inverted surface trough remains anchored from southeast Kansas northeast through northeast Missouri, with the resulting boundary residing within the trough along our southeast county warning area border. A verity of model solutions have now coalesced on keeping this inverted surface trough in place through the morning and, possibly, through the first part of the afternoon. Additionally...it's noted that storms are bubbling back up across east central Kansas in the elevated environment north of the trough thanks to isentropic assent on the 40 knot southwest nocturnal jet. Thoughts are that these early morning storms will likely not be severe due to their elevated nature, though marginally large hail can not be ruled out. More general thinking is that this area of storms will advect northeast into northern Missouri, staying on the cool side of the inverted trough. As a result, have added patchy fog into the northwest half few the CWA for this morning, and nudged afternoon highs near the Iowa border down a degree or two; but did up POPs for the morning, though they may need updating based on radar trends as the forecast becomes valid later this morning. Also, these morning storms could limit our instability early in the day, delaying the potential onset time for afternoon/evening activity. So, while another round of activity might wait to fire up in the late afternoon and evening hours, it is still expected to occur. Today - This Afternoon and Tonight: Expect the inverted trough to remain where it is till early afternoon when sufficient pressure falls begin across the Plains in response to the trough over the Great Basin shifting east, lifting the trough north as a warm front this afternoon. As this occurs, the environment that was rather well capped could rapidly lose that cap with any little shortwave undulation present in the flow aloft, resulting in fast development of strong and severe thunderstorms. Currently, expect storms to develop along the southern end of the inverted trough as it starts moving north this afternoon --after 20Z-- in southeast Kansas. MUCAPE values of 4000+ J/KG and 0-6KM shear of possibly 40 to 50 knots would make supercell thunderstorms possible from the first initial storms. Expect this activity to spread northeast through west central Missouri into northern Missouri during the late afternoon and evening hours Wednesday, with storms likely crossing into our area between 5 and 7 PM this evening. Uncertain as to how far into the overnight hours the strong and severe convection will last, but currently there looks to be a bit of a dry slot that works in across northwest Missouri as associated surface low lifts from Kansas into Iowa. this should bring the threat for severe storms to an end by midnight, though lingering storms could persist into Thursday. Thoughts persist that all types of severe weather may accompany our storms today, with large hail --larger than 2 inches-- strong damaging winds and isolated tornadoes possible. Thursday: The upper level trough responsible for our recent storms will be swinging past us to the north. The surface low moving into Iowa that morning will drag a Pacific cold front through the region that day. The cool air behind the front will lag far enough back to not be very notable till Friday. However, this front might be able to generate some showers and or isolated thunderstorms as it moves through, though no severe weather. Friday and through the Weekend: Cooler conditions will prevail Friday as a cool, but dry, air mass wafts through Kansas and Missouri. Temperatures will warm back into the 70s for the weekend. Saturday looks nice and dry, but by Saturday night through Sunday and into Monday a significant rain event may develop. && .AVIATION...(For the 06Z TAFS through 06Z Wednesday Night) Issued at 1240 AM CDT WED APR 8 2015 Inverted trough poking northeast across central Missouri has left our four terminal sites in some soupy IFR to LIFR conditions early this morning. Do not expect the trough to move much before noon today so have kept the terminals in the IFR range through the morning. Ceilings should lift in the afternoon as a warm front moves north, but this could also help generate some thunderstorm activity along the Kansas- Missouri border. Storms should move northeast away form the terminals, but have kept VCTS in for lingering activity that might persist well into the evening hours. Confidence is very low on this forecast. Otherwise...expect winds to from the north early this morning to slowly back to the east and then south as the warm front lifts up this afternoon. Gusty south winds are then expected to sweep in behind the front as it lifts north, with gusty winds persisting through the night due to a tight pressure gradient. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...NONE. && UPDATE...Cutter DISCUSSION...Cutter AVIATION...Cutter
Hazardous weather outlook, Apr 8, 5:54 AM CDT, 1 hour 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 554 AM CDT WED APR 8 2015 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-091100- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 554 AM CDT WED APR 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT STRONG STORMS ARE POSSIBLE THIS MORNING WITH LARGE HAIL THREATENING. ANOTHER ROUND OF SEVERE STORMS IS EXPECTED THIS AFTERNOON WITH AN ATTENDANT THREAT FOR LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES...ESPECIALLY FOR AREAS ALONG AND SOUTH OF A LINE FROM THE NORTHERN KC METRO TO KIRKSVILLE. STORM COVERAGE IS STILL SOMEWHAT IN QUESTION. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/MEDIA/EAX/EMBRIEFING1/EMBRIEFING1.PDF .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ADDITIONAL STRONG TO SEVERE STORMS ARE POSSIBLE EARLY THURSDAY AFTERNOON...ESPECIALLY EAST OF THE HWY 65 CORRIDOR IN MISSOURI. STORMS WILL MOVE EAST OF THE AREA BY EARLY EVENING. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/MEDIA/EAX/EMBRIEFING1/EMBRIEFING1.PDF
In the hours before
Special weather statement, Apr 8, 6:30 AM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
630 AM CDT WED APR 8 2015
MOZ020-081200-
BUCHANAN MO-
630 AM CDT WED APR 8 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BUCHANAN COUNTY
UNTIL 700 AM CDT...
AT 626 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ELWOOD...MOVING EAST AT 35 MPH.
HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
EASTON.
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-29 BETWEEN MILE MARKERS 39 AND 49.
I-229 BETWEEN MILE MARKERS 0 AND 7.
LAT...LON 3982 9467 3982 9461 3969 9461 3962 9487
3972 9490 3973 9487 3976 9486 3977 9487
3976 9490 3976 9491 3977 9492
TIME...MOT...LOC 1130Z 251DEG 29KT 3971 9480
BLAIRLocal storm report, Apr 8, 6:39 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
639 AM CDT WED APR 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 AM HAIL 6 SSW LOUISBURG 38.54N 94.73W
04/08/2015 E0.75 INCH MIAMI KS PUBLIC
&&
LAFLINLocal storm report, Apr 8, 6:42 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
642 AM CDT WED APR 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0603 AM HAIL DONIPHAN 39.64N 95.08W
04/08/2015 E1.25 INCH DONIPHAN KS PUBLIC
&&
LAFLINLocal storm report, Apr 8, 6:43 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
643 AM CDT WED APR 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 AM HAIL 4 NE DREXEL 38.52N 94.56W
04/08/2015 M1.25 INCH CASS MO TRAINED SPOTTER
QUARTER TO HALF DOLLAR SIZE HAIL FALLING.
&&
KBRONISSpecial weather statement, Apr 8, 7:02 AM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
702 AM CDT WED APR 8 2015
MOZ029-030-037-081230-
CLAY MO-JACKSON MO-RAY MO-
702 AM CDT WED APR 8 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN RAY...NORTHEASTERN
JACKSON AND SOUTHEASTERN CLAY COUNTIES UNTIL 730 AM CDT...
AT 700 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES NORTH OF LAKE TAPAWINGO...OR 6 MILES EAST
OF INDEPENDENCE...MOVING NORTHEAST AT 40 MPH.
HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
BUCKNER...EXCELSIOR SPRINGS...RICHMOND...LEVASY...MISSOURI CITY...
SIBLEY...ORRICK...CRYSTAL LAKES...WOODS HEIGHTS...FLEMING...CAMDEN
AND HOMESTEAD.
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3938 9421 3927 9391 3920 9401 3919 9403
3918 9404 3914 9409 3914 9410 3913 9410
3905 9422 3912 9443
TIME...MOT...LOC 1202Z 222DEG 36KT 3911 9429
BLAIRLocal storm report, Apr 8, 7:12 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
712 AM CDT WED APR 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0708 AM HAIL 4 WNW ADRIAN 38.42N 94.42W
04/08/2015 E1.75 INCH BATES MO LAW ENFORCEMENT
&&
LAFLINThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 8:39 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass | 51 min |
| Apr 7, 9:25 PM CDT | Severe Thunderstorm Warning | EAX | Bates | 50 min |
| Apr 7, 9:42 PM CDT | Severe Thunderstorm Warning | EAX | Johnson, Lafayette | 48 min |
| Apr 7, 9:44 PM CDT | Tornado Warning | EAX | Bates | 31 min |
| Apr 7, 10:12 PM CDT | Special Weather Statement | EAX | Carroll | 48 min |
| Apr 7, 10:15 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass | 45 min |
| Apr 7, 10:26 PM CDT | Special Weather Statement | EAX | Lafayette | 34 min |
| Apr 7, 10:52 PM CDT | Severe Thunderstorm Warning | EAX | Saline | 38 min |
| Apr 7, 11:00 PM CDT | Special Weather Statement | EAX | Henry | 45 min |
| Apr 8, 5:50 AM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan | 40 min |
| Apr 8, 6:22 AM CDT | Dense Fog Advisory | EAX | Buchanan, Carroll, Cass, Clay, Clinton, Cooper and 8 more | 5 hr |
| Apr 8, 6:29 AM CDT | Special Weather Statement | EAX | Cass | 46 min |
| Apr 8, 6:30 AM CDT | Special Weather Statement | EAX | Buchanan | 30 min |
| Apr 8, 6:36 AM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass | 39 min |
| Apr 8, 7:02 AM CDT | Special Weather Statement | EAX | Ray | 28 min |
| Apr 8, 7:12 AM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass | 25 min |
| Apr 8, 7:45 AM CDT | Severe Thunderstorm Warning | EAX | Cass, Jackson | 30 min |
| Apr 8, 7:53 AM CDT | Severe Thunderstorm Warning | EAX | Carroll, Livingston | 37 min |
| Apr 8, 8:02 AM CDT | Severe Thunderstorm Warning | EAX | Johnson | 43 min |
| Apr 8, 8:17 AM CDT | Severe Thunderstorm Warning | EAX | Carroll | 28 min |
| Apr 8, 8:27 AM CDT | Special Weather Statement | EAX | Chariton | 33 min |
| Apr 8, 8:35 AM CDT | Severe Thunderstorm Warning | EAX | Johnson | 44 min |
| Apr 8, 8:37 AM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Carroll, Livingston | 38 min |
| Apr 8, 8:48 AM CDT | Special Weather Statement | EAX | Gentry, Nodaway, Worth | 42 min |
| Apr 8, 8:57 AM CDT | Special Weather Statement | EAX | Macon | 48 min |
| Apr 8, 9:02 AM CDT | Severe Thunderstorm Warning | EAX | Chariton, Linn, Macon, Randolph | 38 min |
| Apr 8, 9:09 AM CDT | Special Weather Statement | EAX | Pettis | 36 min |
| Apr 8, 9:15 AM CDT | Severe Thunderstorm Warning | EAX | Pettis, Saline | 45 min |
| Apr 8, 9:37 AM CDT | Special Weather Statement | EAX | Daviess | 38 min |
| Apr 8, 9:39 AM CDT | Special Weather Statement | EAX | Cooper | 51 min |
| Apr 8, 9:52 AM CDT | Severe Thunderstorm Warning | EAX | Cooper, Howard, Saline | 19 min |
| Apr 8, 9:54 AM CDT | Special Weather Statement | EAX | Saline | 36 min |
| Apr 8, 10:06 AM CDT | Special Weather Statement | EAX | Harrison | 24 min |
| Apr 8, 10:33 AM CDT | Special Weather Statement | EAX | Saline | 42 min |
| Apr 8, 2:51 PM CDT | Flash Flood Watch | EAX | Bates, Carroll, Cass, Chariton, Clay, Cooper and 10 more | 8 hr |
| Apr 8, 3:49 PM CDT | Severe Thunderstorm Warning | EAX | Bates | 26 min |
| Apr 8, 4:16 PM CDT | Special Weather Statement | EAX | Bates | 44 min |
| Apr 8, 4:36 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass, Henry, Johnson | 39 min |
| Apr 8, 5:24 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Henry, Johnson, Pettis | 51 min |
| Apr 8, 5:30 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Platte | 30 min |
| Apr 8, 5:50 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Clinton | 18 min |
| Apr 8, 6:06 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Howard, Pettis, Randolph, Saline | 54 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.